# SDR SWIA2021090860815

- Difficulty date: August 8, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 32,783 hours, 20,529 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039060003
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FLAP TRACK 1A HAS MATERIAL LOSE IN RADIUS OF TRACK.   (C-CHECK RO 9/4/21)     / REMOVED AND REPLACED LH WING FLAP TRACK 1A  REF E175 AMM 57-54-25 SEE CONTINUATION CARD FOR WORK PERFORMED
